EconPapers    
Economics at your fingertips  
 

Interaction of shock waves in gas dynamics: Uniform in time asymptotics

M. G. García-Alvarado, R. Flores-Espinoza and G. A. Omel'yanov

International Journal of Mathematics and Mathematical Sciences, 2005, vol. 2005, 1-16

Abstract:

We construct a uniform in time asymptotics describing the interaction of two isothermal shock waves with opposite directions of motion. We show that any smooth regularization of the problem implies the realization of the stable scenario of interaction.

Date: 2005
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/2005/709309.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/2005/709309.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:709309

DOI: 10.1155/IJMMS.2005.3111

Access Statistics for this article

More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jijmms:709309